# SDR AALA202510139845

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737-8
- Aircraft serial: 44469
- Aircraft time: 14,620 hours, 5,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GIRT BAR REPORTS DIFFICULT TO OPEN AND CLOSE. ADJUSTED SLIDING BAR ON DIRT BAR ON L1 DOOR. PER AMM 25-66-01. OPERATIONAL CHECK GOOD.
